Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Mathematical Tables—Errata

Journal: Math. Comp. 4 (1950), 27-29
MathSciNet review: 0048906
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Khintchine, Zur metrischen Kettenbruchtheorie, Compositio Math. 3 (1936), 276–285 (German). MR 1556944
  • H. T. Davis, Tables of the Higher Mathematical Functions, v. 2, Bloomington, 1935, p. 244.

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society